# SDR SIMA20161123004

- Difficulty date: November 23, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Part number: 14531544601
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND CORROSION ON CARGO DOOR STRUCTURE UPPER NUT PLATE HOLES. AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. REMOVED AND REPLACED CARGO DOOR STRUCTURE UPPER NUT PLATE PROFILE IAW SRM 51-40-02. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. (REPAIR PART 145-31544-601 )
